# SDR 4DPA2021062800001

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N257JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- Aircraft time: 21,172 hours, 19,352 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Main Landing Gr
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

DISC: PILOT REPORTED EICAS MESSAGES  AIR/GROUND FAIL, SPOILER FAIL AND ENG 1-2 REVERSE DISAGREE.  GEAR WAS UP WHEN MESSAGES APPEARED.  MESSAGES STAYED ILLUMINATED UNTIL 200 FEET AGL ABOVE THE LANDING RUNWAY WHEN THEY EXTINGUISHED.

CORRECTIVE ACTION: PERFORMED EMB 135 FIM TASK 32-63-00-810-804-A;  SUBTASK 817-011-A, VERIFIED LANDING GEAR SERVICING AND ADJUSTED IN REF TO EMB 32-10-02; SUBTASK 817-019-A, FOUND NLG DOWNLOCK PROX SWITCHES OUT OF ADJUSTMENT AND BOTH MLG WOW PROX SWITCHES OUT OF ADJUSTMENT. COMPLIED WITH ADJUSTMENT CHECKS IN REF TO EMB 135 MM 32-63-01; COMPLIED WITH BLOCK 11, REPLACEMENT OF LEGU REFERENCE SNAG 7JX-210628-556; ALL OPERATION CHECKS GOOD IN REF TO EMB 135 MM 32-30-00; AIRCRAFT REQUIRES AN OPERATIONAL CHECK FLIGHT PER GMM, REFERENCE SNAG 7JX-210629-559.                                                                                                                              
PILOT VERIFIED GEAR INDICATION HAD ALL THREE GREEN AND TR'S DEPLOYED WHEN ACTIVATED AFTER AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.
